question-icon

What causes itchy red rash on stomach?

default
Posted on Fri, 28 Nov 2014
Question: Dear Sir,

From last one month,
Periodically I am getting some red skin on the chest/stomach that causes so much of itching, myself and my mom thought initially that its because of Pittah and digestion problem, and with same understanding we are applying water mixed woth Kokum aroud that area, It gives relief, but after few days it startes coming again, please suggest what should be the treatment or how ? mainly affected areas are Chest/Stomach, forehand.
doctor
Answered by Dr. Kaushal Bhavsar (54 minutes later)
Brief Answer:
hello dear.

Detailed Answer:
Hello dear, thanks for your question on HCM.
In my opinion you are having skin allergy.
There are many causes for skin allergy.
It may be due to clothes, food, dust or chemical.
Another possibility of insect bite.
Better to start this treatment for relief.
1. Wear cotton clothes.
2. Skin hygiene is must.
3. Avoid chemical use if you are using it.
4. Take antihistaminic tablets twice daily.
5. Take leukotriene receptor blocker in night.
6. Apply steroid cream to the skin lesion.
7. Take multivitamin containing zinc.
If not improving in 5 days we have to start oral steroids.
Hope I have solved your query. I will be happy to help you further. Wish you good health. Thanks.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Kaushal Bhavsar (56 minutes later)
Hello,

Thanks for your quick response.
However, Can you suggest the exact tablet names and brand, I mean what I should look for in Medical store :)
doctor
Answered by Dr. Kaushal Bhavsar (42 minutes later)
Brief Answer:
hello dear.

Detailed Answer:
Hello dear,

Thanks for your question.

Combination of antihistamines and leukotriene receptor blocker is
ALLEGRA M (180+10). It is having Fexofenadine 180mg and montelukast 10 mg. Take this twice daily.
Steroid cream is MOMATE. It is having Mometasone. Apply it thrice daily on skin lesions.
Multivitamin with zinc is tablet A TO Z.
Once daily in afternoon after meals.

All these are prescription only. So, please discuss with your doctor and get the prescriptions.

Hope I have solved your query. If you are not having further queries, please close the conversation and rate the answer. Thanks.
Above answer was peer-reviewed by : Dr. Ashwin Bhandari
doctor
Answered by
Dr.
Dr. Kaushal Bhavsar

Pulmonologist

Practicing since :2008

Answered : 14653 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes itchy red rash on stomach?

Brief Answer: hello dear. Detailed Answer: Hello dear, thanks for your question on HCM. In my opinion you are having skin allergy. There are many causes for skin allergy. It may be due to clothes, food, dust or chemical. Another possibility of insect bite. Better to start this treatment for relief. 1. Wear cotton clothes. 2. Skin hygiene is must. 3. Avoid chemical use if you are using it. 4. Take antihistaminic tablets twice daily. 5. Take leukotriene receptor blocker in night. 6. Apply steroid cream to the skin lesion. 7. Take multivitamin containing zinc. If not improving in 5 days we have to start oral steroids. Hope I have solved your query. I will be happy to help you further. Wish you good health. Thanks.